# SDR ASMF200403007

- Difficulty date: March 14, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 56,204 hours, 42,372 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833605
- Part serial: 372
- Condition: Failed
- Location: Nlg
- Part time: 41,136 hours, 26,894 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING FLIGHT NOSE LANDING GEAR RED LIGHT TURNED ON OCCASIONALLY.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE PROXIMITY SENSOR D1-32 AND PROXIMITY UNIT WERE REPLACED IN ACCORDANCE WITH MM 32-60-04 PAGE 201 AND 32-60-01, TEST CORRECT.
